swollen up where my abscees is.should i be worried?or is this the process that the meds are treating the infected area.i don't know if this could be an side effect or just meds killing the infection off.what should i do?
I was perscribed augmentin for an abscessed tooth/an uti infection.my right side of my jaw has?
- 22 Sep 2011 by jess696969
- 3 Oct 2011
- augmentin, urinary tract infection, infections, bacterial infection, side effect
Added 22 Sep 2011:
i also can not sleep.i am tired but just can't fall asleep cause stomach has beem irritated all night.i am scared. my right lower jaw is so swollen out i look deformed.please help me.thank you
Jess, My friend woke up last week with a swollen jaw, she went to the dentist and she had a infection her jaw, he drained it and gave her antibiotics and she is fine. Did you go to the dentist, if not i would go, because you may need the same thing as my friend. Hope you feel better!
- Augmentin Information for Consumers
- Augmentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Augmentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2009 • 1 answer
Posted 16 Jan 2011 • 1 answer
Posted 20 Apr 2011 • 3 answers
Posted 11 May 2015 • 1 answer
Posted 29 Dec 2016 • 1 answer